MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL
Model Number 275005
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd macro-vue¿ rpr card test , 2 false positive results were obtained.There were no results reported to physicians and there was no patient impact.The following information was provided by the initial reporter: "customer has observed that off late they have been facing more reactive samples that is being picked up from their donor pool and when repeated with tppa is negative.".
 
Additional Manufacturer Narrative
Initial reporter address: (b)(4).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: lot : 1335592 catalog 275005 satisfactory results when retention samples were tested for performance using three (3) sera panel numbers of each reactivity.Control lot (2094445) customer batch number (1335592) serum no.13: all lots showed reactive results at 1:1 to 1:4 and reactive minimal at 1:8.Serum no's; 17 - 20: all lots showed reactive results at 1:1 and reactive minimal at 1:4.Serum no¿s.25, 32 and 40: all lots showed reactive minimal results at 1:1 serum no's.1, 8 and 10 all lots showed negative results.Visual inspection was performed to retention samples and no discrepancy were found.Batch record review do not show any discrepancy.Sample was not received.Photo only show package of the material.We were unable to reproduce customer experience.Complaint unconfirmed based of retention test results and batch history record.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process.
 
Event or Problem Description

Brand Name
BD MACRO-VUE¿ RPR CARD TEST
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15229590
Report Number2647876-2022-00186
Device Sequence Number17298844
Product Code GMQ
UDI-Device Identifier00382902750055
UDI-Public00382902750055
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number275005
Device Catalogue Number275005
Device Lot Number1335592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown